MAUDE Adverse Event Report: MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS

MAKO SURGICAL CORP. PELVIC ARRAY ADAPTOR ASSY; STEREOTAXIC DEVICE, ROBOTICS
Model Number 112240
Medical Device Problem Codes Mechanical Problem (1384); Misassembled (1398); Use of Device Problem (1670); Misassembly by Users (3133)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/06/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As part of the normal complaint follow-up, an evaluation of the event has been initiated by mako surgical.A supplemental report will be submitted when additional information becomes available.
 
Event or Problem Description
Pelvic array and pelvic array clamp got cross threaded and need to be replaced.Case type: tha.
 
Additional Manufacturer Narrative
Reported event: pelvic array and pelvic array clamp got cross threaded and need to be replaced.Product evaluation and results: visual inspection.The product was not evaluated as the product was unavailable for inspection capa 2127499 has been raised for the same.Product history review: review of the device history records indicate 31 devices were manufactured and accepted into final stock on 10/31/2011.No non-conformances were identified during inspection.Complaint history review: a review of complaints in catsweb and trackwise related to p/n 112240, lot number 19010811 shows no additional complaints related to the failure in this investigation.Conclusions: the failure could not be determined as the product was not available for inspection.No additional investigation or specific actions are required.If additional information is received then the complaint will be reopened.Corrective action/preventive action: a review of stryker¿s nc/capa database indicated there have been no nc and capa associated with the product and failure mode reported in this event.H3 other text : device not returned.
 
Event or Problem Description

Brand Name
PELVIC ARRAY ADAPTOR ASSY
Common Device Name
STEREOTAXIC DEVICE, ROBOTICS
Manufacturer (Section D)
MAKO SURGICAL CORP.
2555 davie road
fort lauderdale FL 33317
MDR Report Key9373759
Report Number3005985723-2019-00841
Device Sequence Number11533142
Product Code OLO
UDI-Device Identifier00848486002930
UDI-Public00848486002930
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K121064
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112240
Device Catalogue Number112240
Device Lot Number19010811
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/06/2019
Supplement Date Received by Manufacturer01/27/2020
Initial Report FDA Received Date11/25/2019
Supplement Report FDA Received Date02/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR